Article citationsMore>>

B. D. Coleman and W. Noll, “An Approximation Theorem for Functionals with Applications in Continuum Mechanics,” Archive for Rational Mechanics Analysis, Vol. 6, No. 1, 1960, pp. 355-374. doi:10.1007/BF00276168

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.